# SDR AALA201902069014

- Difficulty date: February 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 55,407 hours, 23,012 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. RIGHT HAND CENTER LOW PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF. ONE CENTER TANK FUEL BOOST PUMP USABLE.  REMOVED AND REPLACED RELAY R55 IAW FIM 28-22-00-810-802. CENTER TANK RIGHT FUEL PUMP OPS CHECK NORMAL.
